# SDR C8GA2011000011

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N898AA
- Make and model: Boeing 727223
- Aircraft serial: 22014
- Aircraft time: 63,358 hours, 36,294 cycles
- System (JASC): 3120 · Independent Instruments
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE TAKEOFF WARNING SYS HORN SOUNDED.  THE ACFT GROUND SPEED DID NOT EXCEED 20 KNOT. THE ACFT RETURNED TO BLOCKS WITHOUT INCIDENT.  POST FLIGHT INSP AND OPS CHECKS WERE PERFORMED, NO DEFECTS WERE NOTED.  ACFT WAS RETURNED TO SERVICE.
